# SDR CALA2024102100878

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 49,710 hours, 17,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON LEFT FORWARD SIDES ARE FLICKERING. AMM TASK 33-51-00-710-801, EMERGENCY LIGHTS - OPERATIONAL TEST, OPS TEST OK. NO HISTORY LAST 90 DAYS.
